Potential Analysis

, Volume 42, Issue 3, pp 717–748 | Cite as

Boundedness and Compactness for the Commutators of Bilinear Operators on Morrey Spaces

  • Yong Ding
  • Ting Mei


Denote by T and \(\mathcal {I}_{\alpha }\) the bilinear Calderón-Zygmund operator and bilinear fractional integrals, respectively. In this paper we give the boundedness and compactness of the commutators [T,b] i , maximal operator T ∗,b,i and \([\mathcal {I}_{\alpha },b]_{i}\) on Morrey spaces. More precisely, we prove that [T,b] i , T ∗,b,i and \([\mathcal {I}_{\alpha },b]_{i}\) are all the bounded operators (if bB M O) and compact operators (if bC M O, the BMO-closure of \(C_{c}^{\infty }\)) from \(L^{p_{1},\lambda _{1}}\times L^{p_{2},\lambda _{2}}\) to L p, λ for some suitable indexes λ, λ 1, λ 2 and p, p 1, p 2. As an application of our results, we give also the boundedness and compactness of the commutators formed by the bilinear pseudodifferential operators on Morrey spaces.


Bilinear Calderón-Zygmund operator Bilinear maximal operator Bilinear fractional integral Commutator CMO space Compactness Morrey space 

Mathematics Subject Classifications (2010)

Primary 42B20, 42B25 Secondary 42B99 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adams, D.: A note on Riesz potentials. Duke Math. J. 42(4), 765–778 (1975)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Adams, D., Xiao, J.: Nonlinear potential analysis on Morrey spaces and their capacities. Indiana Univ. Math. J. 53(6), 1629–1663 (2004)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Adams, D., Xiao, J.: Morrey potentials and harmonic maps. Commun. Math. Phys. 308(2), 439–456 (2011)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Adams, D., Xiao, J.: Morrey spaces in harmonic analysis. Ark. Mat. 50(2), 201–230 (2012)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Beatrous, F., Li, S.: On the boundedness and compactness of operators of Hankel type. J. Funct. Anal. 111, 350–379 (1993)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Bényi, Á.: Bilinear pseudodifferential operators with forbidden symbols on Lipschitz and Besov spaces. J. Math. Anal. Appl. 284, 97–103 (2003)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Bényi, Á., Bernicot, F., Maldonado, D., Naibo, Y., Torres, R.: On the Hörmander classes of bilinear pseudodifferential operators, II. Indiana Univ. Math. J. 62(6), 1733–1764 (2013)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Bényi, Á., Damián, W., Moen, K., Torres, R.: Compactness properties of commutators of bilinear fractional integrals, arXiv:1310.3865
  9. 9.
    Bényi, Á., Gröchenig, K., Heil, C., Okoudjou, K.: Modulation spaces and a class of bounded multilinear pseudodifferential operators. J. Oper. Theory 54, 301–313 (2005)Google Scholar
  10. 10.
    Bényi, Á., Maldonado, D., Naibo, Y., Torres, R.: On the Hörmander classes of bilinear pseudodifferential operators. Integral Equ. Oper. Theory 67(3), 341–364 (2010)CrossRefMATHGoogle Scholar
  11. 11.
    Bényi, Á., Oh, T.: Smoothing of commutators for a Hörmander classes of bilinear pseudodifferential operators. J. Fourier Anal. Appl. 20(2), 282–300 (2014)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Bényi, Á., Okoudjou, K.: Modulation space estimates for multilinear pseudodifferential operators. Studia Math. 172, 169–180 (2006)CrossRefMATHMathSciNetGoogle Scholar
  13. 13.
    Bényi, Á., Torres, R.: Almost orthogonality and a class of bounded bilinear pseudodifferential operators. Math. Res. Lett. 11, 1–11 (2004)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Bényi, Á., Torres, R.: Compact bilinear operators and commutators. Proc. Am. Math. Soc. 141(10), 3609–3621 (2013)CrossRefMATHGoogle Scholar
  15. 15.
    Bernicot, F.: Local estimates and global continuities in Lebesgue spaces for bilinear operators. Anal. PDE 1, 1–27 (2008)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Caffarelli, L.: Elliptic second order equations. Rend. Sem. Mat. Fis. Milano 58, 253–284 (1988)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Chen, X., Xue, Q.: Weighted estimates for a class of multilinear fractional type operators. J. Math. Anal. Appl. 362, 355–373 (2010)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Chen, Y., Ding, Y.: Compactness of commutators of singular integrals with variable kernels, (in Chinese). Chin. Ann. Math. 30(A), 201–212 (2009)MathSciNetGoogle Scholar
  19. 19.
    Chen, Y., Ding, Y.: Compactness of commutators for Littlewood-Paley operators. Kodai Math. J. 32, 256–323 (2009)CrossRefMathSciNetGoogle Scholar
  20. 20.
    Chen, Y., Ding, Y.: Compactness of the commutators for parabolic singular integrals. Sci. China (A) 53, 2633–2648 (2010)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Chen, Y., Ding, Y., Wang, X.: Compactness of commutators of Riesz potential on Morrey spaces. Potential Anal. 30, 301–313 (2009)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Chen, Y., Ding, Y., Wang, X.: Compactness for commutators of Marcinkiewicz integral in Morrey spaces. Taiwan. J. Math. 15, 633–658 (2011)MATHMathSciNetGoogle Scholar
  23. 23.
    Chen, Y., Ding, Y., Wang, X.: Compactness of commutators for singular integrals on Morrey spaces. Can. J. Math. 64, 257–281 (2012)CrossRefMATHMathSciNetGoogle Scholar
  24. 24.
    Chiarenza, F., Frasca, M.: Morrey spaces and Hardy -Littlewood maximal functions. Rend. Mat. Applizioni 7, 273–279 (1987)MATHMathSciNetGoogle Scholar
  25. 25.
    Chiarenza, F., Frasca, M., Longo, P.: Interior W 2,p-estimates for nondivergence elliptic equations with discontinuous coefficients. Ric. Mat. 40, 149–168 (1992)MathSciNetGoogle Scholar
  26. 26.
    Coifman, R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 212, 315–331 (1975)CrossRefMATHMathSciNetGoogle Scholar
  27. 27.
    Coifman, R., Meyer, Y.: Au-delà des opérateurs pseudo-différentiels, 2nd edn. Astèrisque 57 (1978)Google Scholar
  28. 28.
    Deng, D., Duong, X., Yan, L.: A characterization of the Morrey-Campanato spaces. Math. Z. 250, 641–655 (2005)CrossRefMATHMathSciNetGoogle Scholar
  29. 29.
    Di Fazio, G., Palagachev, D., Ragusa, M.: Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients. J. Funct. Anal. 166(2), 179–196 (1999)CrossRefMATHMathSciNetGoogle Scholar
  30. 30.
    Di Fazio, G., Ragusa, M.: Commutators and Morrey Spaces. Boll. Un. Mat. Ital. (7) 5-A(3), 321–332 (1991)MathSciNetGoogle Scholar
  31. 31.
    Di Fazio, G., Ragusa, M.: Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with dicontinuous coefficients. J. Funct. Anal. 112(2), 241–256 (1993)CrossRefMATHMathSciNetGoogle Scholar
  32. 32.
    Ding, Y.: A characterization of BMO via commutators for some operators. Northeast Math. J. 13, 422–432 (1997)MATHMathSciNetGoogle Scholar
  33. 33.
    Ding, Y., Mei, T., Xue, Q.: Compactness of maximal commutators of bilinear Calderón-Zygmund singular integral operators. arXiv:1310.5787v3
  34. 34.
    Duong, X., Xiao, J., Yan, L.: Old and new Morrey spaces via heat kernel bounds. J. Fourier Anal. Appl. 13(1), 87–111 (2007)CrossRefMATHMathSciNetGoogle Scholar
  35. 35.
    Grafakos, L., Kalton, N.: Some remarks on multilinear maps and interpolation. Math. Ann. 319, 151–180 (2001)CrossRefMATHMathSciNetGoogle Scholar
  36. 36.
    Grafakos, L., Torres, R.: Multilinear Calderón-Zygmund theory. Adv. Math. 165, 124–164 (2002)CrossRefMATHMathSciNetGoogle Scholar
  37. 37.
    Grafakos, L., Torres, R.: Maximal operator and weighted norm inequalities for multilinear singular integrals. Indiana Univ. Math. J. 51(5), 1261–1276 (2002)CrossRefMATHMathSciNetGoogle Scholar
  38. 38.
    Huang, Q.: Estimates on the generalized Morrey spaces \(L^{2,\lambda }_{\varphi }\) and B M O ψ for linear elliptic systems. Indiana Univ. Math. J. 45(2), 397–439 (1996)CrossRefMATHMathSciNetGoogle Scholar
  39. 39.
    Iida, T., Sato, E., Sawano, Y., Tanaka, H.: Multilinear fractional integrals on Morrey spaces. Acta Math. Sin., English Series 28(7), 1375–1384 (2012)CrossRefMATHMathSciNetGoogle Scholar
  40. 40.
    Iida, T., Sato, E., Sawano, Y., Tanaka, H.: Sharp bounds for multilinear fractional integral operators on Morrey type spaces. Positivity 16, 339–358 (2012)CrossRefMATHMathSciNetGoogle Scholar
  41. 41.
    Kato, T.: Strong solutions of the Navier-Stokes equation in Morrey spaces. Bol. Soc. Brasil. Mat. 22(2), 127–155 (1992)CrossRefMATHMathSciNetGoogle Scholar
  42. 42.
    Kenig, C., Stein, E.: Multilinear estimates and fractional integration. Math. Res. Lett. 6, 1–15 (1999)CrossRefMATHMathSciNetGoogle Scholar
  43. 43.
    Krantz, S., Li, S.: Boundedness and compactness of integral operators on spaces of homogeneous type and applications I. J. Math. Anal. Appl. 258, 629–641 (2001)CrossRefMATHMathSciNetGoogle Scholar
  44. 44.
    Krantz, S., Li, S.: Boundedness and compactness of integral operators on spaces of homogeneous type and applications II. J. Math. Anal. Appl. 258, 642–657 (2001)CrossRefMATHMathSciNetGoogle Scholar
  45. 45.
    Lerner, A., Ombrosi, S., Pérez, C., Torres, R., González, R.: New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory. Adv. Math. 220(4), 1222–1264 (2009)CrossRefMATHMathSciNetGoogle Scholar
  46. 46.
    Li, L., Ma, B., Zhou, J.: Multilinear Calderón-Zygmund operators on Morrey space with non-doubling measures. Publ. Math. Debr. 78/2, 283–296 (2011)CrossRefMathSciNetGoogle Scholar
  47. 47.
    Lin, Y., Lu, S.: Multilinear Calderón-Zygmund operator on Morrey type spaces. Anal. Theory Appl. 22(4), 387–400 (2006)CrossRefMATHMathSciNetGoogle Scholar
  48. 48.
    Mazzucato, A.: Besov-Morrey spaces: functions space theory and applications to non-linear PDE. Trans. Am. Math. Soc. 355(4), 1297–1364 (2003)CrossRefMATHMathSciNetGoogle Scholar
  49. 49.
    Miyachi, A., Tomita, N.: Calderón-Vaillancourt type theorem for bilinear pseudodifferential operators. Indiana Univ. Math. J. 62(4), 1165–1201 (2013)CrossRefMATHMathSciNetGoogle Scholar
  50. 50.
    Mizuhara, T.: Boundedness of some classical operators on generalized Morrey spaces. In: Igari, S. (ed.) Harmonic Analysis, ICM-90 Conference Proceedings, pp 183–189. Springer, Tokyo (1991)Google Scholar
  51. 51.
    Morrey, C.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Am. Math. Soc. 43(1), 126–166 (1938)CrossRefMathSciNetGoogle Scholar
  52. 52.
    Nakai, E.: Hardy-Littlewood maximal operator, singular integral operators and the riesz potentials on generalized Morrey spaces. Math. Nachr. 166, 95–103 (1994)CrossRefMATHMathSciNetGoogle Scholar
  53. 53.
    Palagachev, D., Softova, L.: Singular integral operators, Morrey spaces and fine regularity of solutions to PDE’s. Potential Anal. 20(3), 237–263 (2004)CrossRefMATHMathSciNetGoogle Scholar
  54. 54.
    Pérez, C.: Two weighted norm inequalities for Riesz potentials and uniform L p-weighted Sobolev inequalities. Indiana Univ. Math. J. 39(1), 31–44 (1990)CrossRefMATHMathSciNetGoogle Scholar
  55. 55.
    Peŕez, C., Pradolini, G., Torres, R., González, R.: End-point estimates for iterated commutators of multilinear singular integrals. Bull. Lond. Math. Soc. 46(1), 26–42 (2014)CrossRefMATHMathSciNetGoogle Scholar
  56. 56.
    Pérez, C., Torres, R.: Sharp maximal function estimates for multilinear singular integrals. Contemp. Math. 320, 323–331 (2003)CrossRefGoogle Scholar
  57. 57.
    Ruiz, A., Vega, L.: Unique continuation for Schrödinger operators with potential in Morrey spaces. Publ. Mat. 35(1), 291–298 (1991)CrossRefMATHMathSciNetGoogle Scholar
  58. 58.
    Segovia, C., Torrea, J.: Vector-valued commutators and applications. Indiana Univ. Math. J. 38, 959–971 (1989)CrossRefMATHMathSciNetGoogle Scholar
  59. 59.
    Shen, Z.: The periodic Schrödinger operators with potentials in the Morrey class. J. Funct. Anal. 193(2), 314–345 (2002)CrossRefMATHMathSciNetGoogle Scholar
  60. 60.
    Shen, Z.: Boundary value problems in Morrey spaces for elliptic systems on Lipschitz domains. Am. J. Math. 125(5), 1079–1115 (2003)CrossRefMATHGoogle Scholar
  61. 61.
    Shi, Y., Tao, X.: Some multi-sublinear operators on generalized Morrey spaces with non-doubling measures. J. Korean Math. Soc. 49(5), 907–925 (2012)CrossRefMATHMathSciNetGoogle Scholar
  62. 62.
    Tang, L.: Endpoint estimates for multilinear fractional integrals. J. Aust. Math. Soc. 84, 419–429 (2008)CrossRefMATHMathSciNetGoogle Scholar
  63. 63.
    Tao, X., Zheng, T.: Multilinear commutators of fractional integrals over Morrey spaces with non-doubling measures. Nonlinear Differ. Equ. Appl. 18, 287–308 (2011)CrossRefMATHMathSciNetGoogle Scholar
  64. 64.
    Taylor, M.: Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations. Commun. Partial Differ. Equ. 17, 1407–1456 (1992)CrossRefMATHGoogle Scholar
  65. 65.
    Wang, S.: The compactness of the commutator of fractional integral operator (in Chinese). Chin. Ann. Math. 8(A), 475–482 (1987)MATHGoogle Scholar
  66. 66.
    Xue, Q.: Weighted estimates for the iterated commutators of multilinear maximal and fractional type operators. Studia Math. 217(2), 97–122 (2013)CrossRefMATHMathSciNetGoogle Scholar
  67. 67.
    Yan, L.: Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Am. Math. Soc. 360(8), 4383–4408 (2008)CrossRefMATHGoogle Scholar
  68. 68.
    Yosida, K.: Functional Analysis. Springer, Berlin (1995)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.School of Mathematical SciencesBeijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of EducationBeijingPeople’s Republic of China

Personalised recommendations